# SDR DALA2018041002358

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 54,140 hours, 17,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE. FOUND THE R2 DOOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED THE BATTERY PACK ON POWER SUPPLY M11612 IAW AMM 33-51.
